Previous |  Up |  Next


Title: Numerical modelling of river flow (numerical schemes for one type of nonconservative systems (English)
Author: Brandner, Marek
Author: Egermaier, Jiří
Author: Kopincová, Hana
Language: English
Journal: Programs and Algorithms of Numerical Mathematics
Volume: Proceedings of Seminar. Dolní Maxov, June 1-6, 2008
Issue: 2008
Pages: 23-36
Category: math
Summary: In this paper we propose a new numerical scheme to simulate the river flow in the presence of a variable bottom surface. We use the finite volume method, our approach is based on the technique described by D. L. George for shallow water equations. The main goal is to construct the scheme, which is well balanced, i.e. maintains not only some special steady states but all steady states which can occur. Furthermore this should preserve nonnegativity of some quantities, which are essentially nonnegative from their physical fundamental, for example the cross section or depth. Our scheme can be extended to the second order accuracy. ()
MSC: 76-xx
idZBL: Zbl 05802239
Date available: 2015-09-08T11:32:32Z
Last updated: 2015-12-04
Stable URL:


Files Size Format View
PANM_14-2008-1_6.pdf 253.6Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo